MAUDE Adverse Event Report: SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10590000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight was estimated to be approximately (b)(6).Initial reporter is a siemens employee.A contact name for the facility was not provided.Siemens completed a technical investigation of the reported event.The investigation concluded that the user had the reconstruction boxes, which define the scan length, not aligned in the scan protocol.According to the siemens application specialist, the reconstruction boxes were no longer linked and the fast planning range was set to "none" for one reconstruction box (root cause).There was no malfunction of the reported device.The scan protocol has been corrected and saved to avoid reoccurrence.
 
Event or Problem Description
It was reported to siemens that the scan range of a (b)(6), male patient was longer than expected.Aside from the additional x-ray dose, there were no adverse health consequences to the patient.This report has been filed with an abundance of caution.

Brand Name
SOMATOM DEFINITION EDGE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key12079983
Report Number3004977335-2021-84264
Device Sequence Number3910123
Product Code JAK
UDI-Device Identifier04056869006949
UDI-Public04056869006949
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10590000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age4 MO
Patient Weight7